# SDR SWAA2021112329554

- Difficulty date: October 14, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT HOUSING ON BS 639 ON CEILING AREA AT PASSENGER CABIN (1 CS) ; 2021-460798 / [01] REPLACED EMERGENCY EXIT LIGHT HOUSING ON BS 639 ON CEILING AREA AT PASSENGER CABIN (1 CS) IAW B737-700 AMM 33-51-01-960-801.; [02] VERIFIED TASK COMPLETE
